# SDR U2RA2024042900008

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 69,623 hours, 17,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Part number: 520007351
- Part serial: 8655603
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OFF WING ESCAPE SLIDE TES SWITCHES SQUIB AND CIRCUIT TEST FAIL. - REMOVED AND REPLACED SQUIBS PER AIRCRAFT MAINTENANCE MANUAL 25-65-02.
